PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Complexity
Volume
2019
Article Title
Geodesic Distance on Gaussian Manifolds to Reduce the Statistical Errors in the Investigation of Complex Systems
List of Authors
  • Andrea Murari(ORCID ID: https://orcid.org/0000-0002-3932-3865)
  • Emmanuele Peluso
  • Pasqualino Gaudio(ORCID ID: https://orcid.org/0000-0003-0861-558X)
  • Michela Gelfusa(ORCID ID: https://orcid.org/0000-0001-5158-7292)
Article ID
5986562
Article Type
Research Article
No. of Pages
24 Pages
Corresponding Author
Michele Lungaroni
Additional Authors

Invoice Details

Invoice Issue Date
24 February 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$